Journal of Mathematical Sciences

, Volume 122, Issue 2, pp 3013–3054

Approximation of Abstract Differential Equations

  • Davide Guidetti
  • Bülent Karasözen
  • Sergei Piskarev
Article

DOI: 10.1023/B:JOTH.0000029696.94590.94

Cite this article as:
Guidetti, D., Karasözen, B. & Piskarev, S. Journal of Mathematical Sciences (2004) 122: 3013. doi:10.1023/B:JOTH.0000029696.94590.94

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • Davide Guidetti
  • Bülent Karasözen
  • Sergei Piskarev

There are no affiliations available

Personalised recommendations